Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Graded permutation modules and a theorem of Quillen

Author: Aner Shalev
Journal: Proc. Amer. Math. Soc. 120 (1994), 333-337
MSC: Primary 20C20; Secondary 20B99
MathSciNet review: 1131041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Quillen, which presents graded group algebras as certain enveloping algebras, is extended to permutation modules. In positive characteristic this provides a functorial version to Alperin's recent extension of Jennings's theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20, 20B99

Retrieve articles in all journals with MSC: 20C20, 20B99

Additional Information

PII: S 0002-9939(1994)1131041-4
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia